# SDR AALA20090819TUL11

- Difficulty date: August 11, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 5 HAS CORROSION STATION 204.  REPLACED NUMBER 5 SEAT TRACK FROM STATION 218 TO 246 UNDER SRM 51-30-05.
